MAUDE Adverse Event Report: LIVANOVA USA INC. SMART, PERFUSION PACKS, CONNECTORS, TUBING

LIVANOVA USA INC. SMART, PERFUSION PACKS, CONNECTORS, TUBING
Model Number 044065600
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.10.Livanova manufactures the smart perfusion pack.The incident occurred in usa.A livanova medical assessment for present event was conducted and confirmed the event to be reportable as serious injury as per currently available information.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received a report that, during a lung transplant procedure, a circuit line disconnected from the oxygenator.The event caused massive patient blood loss.
 
Additional Manufacturer Narrative
No evidence of the event was provided, nor any response or additional information received from the customer.As per techinical documentation of the customized circuit, the connection of the inlet and outlet of the inspire 6f oxygenator to the relevant tubing is performed by the customer during the assemebly of the circuit.According to the inspire oxygenator ifu, all connections must be secured by means of tie straps.Analysis of complaints database revealed that no other similar case was notified for batch concerned, nor for this customized circuit ite.No concerning trend has been identified.Based on the above, considering that complained connection is not performed in livanova manufacturing, the most likely root cause of the disconnection was an improper connection assembled by the customer at their facility.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
SMART, PERFUSION PACKS, CONNECTORS, TUBING
Common Device Name
TUBING
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w. 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w. 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19938269
Report Number1718850-2024-00035
Device Sequence Number20056228
Product Code DWE
UDI-Device Identifier00803622148651
UDI-Public(01)00803622148651(240)044065600(17)260201(10)2403300056(11)240202
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number044065600
Device Lot Number2403300056
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer10/20/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight65 KG